Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gutierrez, GEA, Partington, JR orcid.org/0000-0002-6738-3216 and Rodriguez, DJ (2017) An extension of a Theorem of Domar of Invariant Subspaces. Acta Universitatis Szegediensis: Acta Scientiarum Mathematicarum, 83 (1). 87/2015. pp. 271-290. ISSN 0001-6969

Gallardo-Gutierrez, EA, Partington, JR orcid.org/0000-0002-6738-3216 and Rodriguez, DJ (2016) A continuous model for quasinilpotent operators. Mathematische Zeitschrift, 284 (3). pp. 781-790. ISSN 0025-5874

This list was generated on Sun Oct 20 07:55:20 2019 BST.